As an Amazon Associate I earn from qualifying purchases.








1. Equate
#ad
Equate, Allergy Relief, 120 Tablets, Loratadine 10 mg
#adEquate #ad - For indoor & outdoor allergies. All pictures shown are for illustration purpose only. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Each tablet contains 10 mg of Loratadine. Actual product may vary due to product enhancement. All day allergy relief.More information #ad
Brand | Equate #ad |
Manufacturer | Perrigo. #ad |
Height | 3.53 Inches |
Length | 1.76 Inches |
Weight | 0 Pounds |
Width | 3.64 Inches |
Part Number | sgrevfd-1700 |
More information #ad
2. Equate
#ad
Fexofenadine 180 mg, 60 Tablets Compare to Allegra Allergy, Allergy Relief, Equate
#adEquate #ad - Original prescription Strength. 60 tablets. Compare to Allegra Allergy active ingredient. Non-Drowsy. Relief of: sneezing, itchy, Watery Eyes, runny Nose, Itchy Nose or Throat.2-30 bottles. Indoor & Outdoor Allergies.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 3.94 Inches |
Length | 1.69 Inches |
Weight | 0.24 Pounds |
Width | 3.62 Inches |
Part Number | 04032018_5247-WalMart-15.42 |
More information #ad
3. Equate
#ad
Allergy Cetirizine 10 Mg Tablets compare To Zyrtec, 90-Count, Equate
#adEquate #ad - Item package Weight:01 lbs. Country of Origin: United States. Item package dimension:4. 064 cm l x4. 318 cm w X8. 128 cm H. Product type:Health Personal Care.More information #ad
Brand | Equate #ad |
Manufacturer | Equate #ad |
Height | 5 Inches |
Length | 3 Inches |
Weight | 0 Pounds |
Width | 2 Inches |
Part Number | 0B-I8AN-3TAZ |
More information #ad
4. Idea Shop USA
#ad
Better Idea Guide 3 Items, Equate Allergy Relief Capsules, 25 mg, 100 Ct 2 Pack Bundle with Exclusive "Allergy Relief"
#adIdea Shop USA #ad - With exclusive allergy Relief - Better Idea Guide. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, itchy, watery eyes, runny nose, and itching of the nose or throat.More information #ad
Temporarily relieves these symptoms due to the common cold: runny nose and sneezing. 100 capsules. Active ingredient is Diphenhydramine HCl, 25 mg, which is an antihistamine.Brand | Idea Shop USA #ad |
Manufacturer | Equate #ad |
More information #ad
5. Equate
#ad
Equate Allergy Relief Cetirizine Hydrochloride Tablets 10 mg/Antihistamine, 90 Tablets, Twin Pack
#adEquate #ad - Product & packaging May Vary slightly from Image. These tablets offer relief from indoor and outdoor allergens alike, all at a members-only value.More information #ad
Breathe easy during allergy season. Compare to the active ingredient in Zyrtec* Original prescription strength Provides indoor and outdoor allergy relief.Brand | Equate #ad |
Manufacturer | Equate #ad |
Height | 3.54 Inches |
Length | 1.77 Inches |
Weight | 0.06 Pounds |
Width | 3.62 Inches |
Part Number | 04032018_5693WalMart-20.26 |
More information #ad
6. Idea Shop USA
#ad
Equate Allergy Relief Tablets with Diphenhydramine HCl 25mg Antihistamine, 365 Ct 3 Pack Bundle with Exclusive "Allergy Relief", Better Idea Guide 4 Items
#adIdea Shop USA #ad - Includes 365 tablets per bottle. Can be used to treat common cold symptoms and allergy symptoms. Can be taken by children ages 6 and up and adults. Ingredients may cause drowsiness. Temporarily relieves symptoms due to hay fever or respiratory allergies.More information #ad
Brand | Idea Shop USA #ad |
Manufacturer | Equate #ad |
More information #ad
7. Equate
#ad
Fexofenadine 180 mg, Allergy Relief, 30 Tablets Compare to Allegra Allergy, Equate
#adEquate #ad - Non-Drowsy. Relief of: sneezing, itchy, Watery Eyes, runny Nose, Itchy Nose or Throat.30 tablets. Original prescription Strength. Indoor & Outdoor Allergies. Compare to Allegra Allergy active ingredient.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 3.54 Inches |
Length | 1.81 Inches |
Width | 1.81 Inches |
More information #ad
8. Equate
#ad
25mg 2, Equate Allergy Relief Diphenhydramine HCI
#adEquate #ad - Active ingredient in each banded capsule: diphenhydramine HCl 25mg antihistamine. 2 pack of 100 ct Equate Diphenhydramine Capsules. Compare to Benadryl's active ingredient. Each capsule individually banded for your protection.More information #ad
Brand | Equate #ad |
Manufacturer | Walmart #ad |
Height | 1 Inches |
Length | 4 Inches |
Weight | 0.15 Pounds |
Width | 3.3 Inches |
Part Number | Ayestar |
More information #ad
9. Equate
#ad
Equate: Chlortabs Tablets Antihistamine, 100 Ct
#adEquate #ad - 100 tablets. Compare to chlor-Trimeton Allergy Tablets Active Ingredient. Allergy Relief/Antihistimine. Chlorpheniramine Maleate. 24 hour relief of: sneezing, watery Eyes, Itchy, Runny Nose, Itchy Throat.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 1.64 Inches |
Length | 1.6 Inches |
Weight | 0.09 Pounds |
Width | 3.18 Inches |
Part Number | 681131187213-1 |
Model | 0068113118721 |
More information #ad